# SDR CALA2013100891864

- Difficulty date: October 5, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 72,475 hours, 10,347 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK STATUS MESSAGE PRESENT.  FAULTING RT PRIMARY HEAT EXCHANGER INLET TEMPERATURE SENSOR IAW MM 21-51-04.  NO MESSAGE NO FAULTS.
